Notre Dame Journal of Formal Logic

A stronger form of a theorem of Friedberg.

Kempachiro Ohashi

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 5, Number 1 (1964), 10-12.

Dates
First available in Project Euclid: 31 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093957732

Zentralblatt MATH identifier
0143.25301

Mathematical Reviews number (MathSciNet)
MR0170807

Digital Object Identifier
doi:10.1305/ndjfl/1093957732

Subjects
Primary: 02.70

Citation

Ohashi, Kempachiro. A stronger form of a theorem of Friedberg. Notre Dame J. Formal Logic 5 (1964), no. 1, 10--12. doi:10.1305/ndjfl/1093957732. http://projecteuclid.org/euclid.ndjfl/1093957732.


Export citation